| Model Number |
22116 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after tunneling and trimming to size, the advanta graft separated.The physician removed the affected graft and replaced it with a new graft to complete the procedure.No harm was reported.
Additional Manufacturer Narrative
Due to character restrictions in block e1: event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.